# SDR CA120529002

- Difficulty date: May 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 22,409 hours
- Engine: Ge GE90115B
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) REPORTED BY GROUND PERSONNEL SOMETHING HAS FALLEN OFF AN ACFT, HAS SHUTDOWN AN ENGINE AND IS IN THE PROCESS OF DUMPING FUEL AND RETURNING.  AT 1000` AGL, RAPID EGT RISE RT ENGINE RAPID POWER LOSS.  ENGINE SHUTDOWN.   STAGE 6 TURBINE BLADES DAMAGED, AND THERE WAS ALSO CASING DAMAGE.   ROOT CAUSE IS AS YET UNKNOWN. FOUND UPSTREAM COMPONENTS DAMAGED AS WELL.
